# SDR CALA9901042

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Engine: Ge GE9092B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FLAME-OUT ON DESCENT, ENG RESTART UNSUCCESSFUL.  MX R & R THE HMU & EEC.  ENG BOROSCOPE WAS PERFORMED, NO TROUBLE FOUND.  FUEL STRAINER & MAIN FUEL FILTER REMOVED & INSPECTED, CHECKED GOOD.  A FUEL SAMPLE SUBMITTED TO BOEING.  TEST FLIGHT WAS CONDUCTED.  FUEL SAMPLE ANALYSIS DID NOT DISCLOSE ANY ABNORMALITIES.  HMU WAS TESTED & DISASSEMBLED AT THE VENDOR FACILITY & NO DISCREPANCIES FOUND.  EEC WAS SENT TO THE VENDOR FOR TESTING & RETRIEVAL OF NVM, NO DISCREPANCIES NOTED.  THE QAR/ACMF DATA WAS STUDIED IN DETAIL WITH INCONCLUSIVE RESULTS.  THE CAUSE FOR DISCREPANCY IS NOT UNDERSTOOD. BOEING IS CONSIDERING ADDING ADDITIONAL SIGNALS TO THE DFDR AND QAR SYSTEMS.
